# SDR YENA20100422065

- Difficulty date: April 22, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N274JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000082
- Aircraft time: 8,646 hours, 4,929 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: B-Nut
- Condition: Loose
- Location: Oil System
- Component: Line, Ge
- Component part number: 2170M86G01
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 598 MCO-HPN DIVERTED TO CHS AT 35000 FEET NR 2 ENGINE OIL LEVEL DROPPED TO 2.7 THEN PSI (OIL) STARTED TO DECLINE.  RECEIVED RED LOW OIL LEVEL.  QRH WAS PERFORMED SHUTTING ENGINE DOWN IN FLIGHT.  FOUND AFT SCAVENGE LINE B-NUT LOOSE.  SECURED B-NUT, RAN ENGINE FOR LEAK CHECK.  NO LEAKS NOTED.
